# SDR CKSA98140

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 834
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND SEVERAL HOLES DRILLED ON LT FRAME RADIUS AT FS 834, 5 ABOVE UPPER CUSP AREA.  PLUGGED MISDRILLED HOLES, FABRICATED DOUBLER AND SHIM IAW COTNEY DWG NR D93-R68.  REMOVED AND REPLACED GUSSET IAW COTNEY DWG NR D93-R65, TREATED AND PRIMED IAW DC8 SRM 51-1-8, INSTALLED DOUBLER AND SHIM IAW DC8 SRM 51-1-21 HEAT TREAT IAW 51-1-1.  CORROSION TASK CARD NUMBER 573L-0551.  NON-ROUTINE NR 04936 TASK NR Y1394.
